# SDR SWAA2024011235464

- Difficulty date: December 27, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 19,593 hours, 9,949 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL FIN PANEL 324AR CRACKED AT FWD UPPER CORNER.<[01] COMPLETD REPAIT PANEL 324AR REF B 737 -800-SRM 51-70-04-2R-0 / AMM 51-21-73-370-803 / SRM 51=40-02;[02] VERIFIED STEP 1
